ITEM METADATA RECORD
Title: Secant spaces and clifford theorem
Authors: Coppens, Marc ×
Martens, G #
Issue Date: 1991
Publisher: P. Noordhoff
Series Title: Compositio Mathematica vol:78 issue:2 pages:193-212
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science